- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 175904, 7 pages
A Fully Discrete Symmetric Finite Volume Element Approximation of Nonlocal Reactive Flows in Porous Media
School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China
Received 9 November 2012; Accepted 30 December 2012
Academic Editor: J. Jiang
Copyright © 2013 Zhe Yin and Qiang Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. H. Cushman and T. R. Ginn, “Nonlocal dispersion in media with continuously evolving scales of heterogeneity,” Transport in Porous Media, vol. 13, no. 1, pp. 123–138, 1993.
- J. H. Cushman, B. X. Hu, and F. Deng, “Nonlocal reactive transport with physical and chemical heterogeneity: localization errors,” Water Resources Research, vol. 31, no. 9, pp. 2219–2237, 1995.
- G. Dagan, “The significance of heterogeneity of evolving scales to transport in porous formations,” Water Resources Research, vol. 30, no. 12, pp. 3327–3336, 1994.
- V. V. Shelukhin, “A non-local in time model for radionuclides propagation in Stokes fluids, dynamics of fluids with free boundaries,” Siberian Branch of the Russian Academy of Sciences, Institute of Hydrodynamics, vol. 107, pp. 180–193, 1993.
- M. Renardy, W. J. Hrusa, and J. A. Nohel, Mathematical Problems in Viscoelasticity, vol. 35, Longman Scientific and Technical, Essex, UK, 1987.
- W. Allegretto, Y. Lin, and A. Zhou, “A box scheme for coupled systems resulting from microsensor thermistor problems,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 209–223, 1999.
- J. R. Cannon and Y. Lin, “Nonclassical -projection and Galerkin methods for nonlinear parabolic integro-differential equations,” Calcolo, vol. 25, no. 3, pp. 187–201, 1988.
- Y. P. Lin, V. Thomée, and L. B. Wahlbin, “Ritz-Volterra projections to finite-element spaces and applications to integrodifferential and related equations,” SIAM Journal on Numerical Analysis, vol. 28, no. 4, pp. 1047–1070, 1995.
- Y. P. Lin, “On maximum norm estimates for Ritz-Volterra projection with applications to some time dependent problems,” Journal of Computational Mathematics, vol. 15, no. 2, pp. 159–178, 1997.
- I. H. Sloan and V. Thomée, “Time discretization of an integro-differential equation of parabolic type,” SIAM Journal on Numerical Analysis, vol. 23, no. 5, pp. 1052–1061, 1986.
- T. Zhang, “The stability and approximation properties of Ritz-Volterra projection and application. I,” Numerical Mathematics. English Series, vol. 6, no. 1, pp. 57–76, 1997.
- V. Thomée and L. B. Wahlbin, “Long-time numerical solution of a parabolic equation with memory,” Mathematics of Computation, vol. 62, no. 206, pp. 477–496, 1994.
- R. E. Bank and D. J. Rose, “Some error estimates for the box method,” SIAM Journal on Numerical Analysis, vol. 24, no. 4, pp. 777–787, 1987.
- Z. Q. Cai, “On the finite volume element method,” Numerische Mathematik, vol. 58, no. 7, pp. 713–735, 1991.
- Z. Q. Cai and S. McCormick, “On the accuracy of the finite volume element method for diffusion equations on composite grids,” SIAM Journal on Numerical Analysis, vol. 27, no. 3, pp. 636–655, 1990.
- W. Hackbusch, “On first and second order box schemes,” Computing, vol. 41, no. 4, pp. 277–296, 1989.
- J. Huang and S. Xi, “On the finite volume element method for general self-adjoint elliptic problems,” SIAM Journal on Numerical Analysis, vol. 35, no. 5, pp. 1762–1774, 1998.
- R. Li, Z. Chen, and W. Wu, Generalized Difference Methods for Differential Equations: Numerical Analysis of Finite Volume Methods, vol. 226, Marcel Dekker, New York, NY, USA, 2000.
- I. D. Mishev, “Finite volume methods on Voronoi meshes,” Numerical Methods for Partial Differential Equations, vol. 14, no. 2, pp. 193–212, 1998.
- R. Ewing, R. Lazarov, and Y. Lin, “Finite volume element approximations of nonlocal reactive flows in porous media,” Numerical Methods for Partial Differential Equations, vol. 16, no. 3, pp. 285–311, 2000.
- S. Liang, X. Ma, and A. Zhou, “A symmetric finite volume scheme for selfadjoint elliptic problems,” Journal of Computational and Applied Mathematics, vol. 147, no. 1, pp. 121–136, 2002.
- EasyMesh web site, http://www-dinma.univ.trieste.it/nirftc/research/easymesh/.